Online Workshop "Celebrating the Choi-Jamiołkowski Isomorphism"

The Choi-Jamiołkowski Isomorphism is a remarkable result in the field of open quantum systems and quantum information theory establishing the correspondence between linear maps in operator algebras and bipartite operators in the corresponding Hilbert spaces. Nearly five decades ago it was established that positive maps correspond to block-positive operators [1]  and completely positive maps correspond to positive operators [2]. The workshop aims to celebrate this fundamental result and is devoted to new frontiers in the research in open quantum systems, entanglement and quantum information theory.

The Online Workshop will be held on March 1-2, 2023 and is organized by Dariusz Chruściński, Vinayak Jagadish, Francesco Petruccione and Karol Życzkowski.

For further information, please visit:


[1] A. Jamiołkowski. Linear transformations which preserve trace and positive semidefiniteness of operators. Reports on Mathematical Physics 1972; 3 (4): 275-278. DOI: 10.1016/0034-4877(72)90011-0

[2] M.-D. Choi, Completely positive linear maps on complex matrices. Linear Algebra and its Applications 1975; 10 (3): 285-290. DOI: 10.1016/0024-3795(75)90075-0